# SDR ASAA2015092313176

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,679 hours, 9,776 cycles
- System (JASC): 2310 · HF Communications System
- Part: Button
- Condition: Stuck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF SAT TRANSFER BUTTON WILL NOT GO IN AFTER BULB CHANGE.  ACFT GROUNDED.  REINSTALLED COPILOT TRANSFER HF SAT.  OPS NORMAL.
